Jump to content

Bribarian: Coming off Effexor advice ...


Bribarian

Recommended Posts

Hi everyone, awesome Forum and awesome people.

 

So basically the issue I'm having is Effexor XR.  I was placed on it after one month IP stay.  It was a lifesaver 300mg Effexor XR for about 8 years.

Well recently it began pooping out on me, bad moods started to show up, more anxiety, more depression.  So after adjusting the medication up and down for 6 months or so PDoc and I decided to switch over to Cymbalta and give that a try.  After trying Abilify unsuccessfully augmenting.

 

The Medications I take currently are 50 mg Seroquel, 60 mg Cymbalta, and Ativan if I can't sleep sometimes...

 

Well Since coming down and off Effexor over a year I haven't really had a good day.  My mood is almost always dysphoric.  I also feel really detached from life...I feel Like Effexor kept me grounded and now that I'm not on it my brain doesn't know how to adjust or it's trying but failing.

I'm completely exhausted day in and day out, regardless of my exercise level or diet.   I feel like Effexor gave me a bit of a high and now that it's gone I'm struggling with adapting to normality.

 

Anyways, I was hoping ex-effexor users could share some tips on what they did to ease the withdrawals and how they coped....I was on a pretty hefty dosage.  I've only been completely off of Effexor for about a month following the switch to Cymbalta.  Before that I was on 150mg - 75 mg for about a year or so tapering.    Ativan is the closest I come to feeling "normal" but going through that withdrawal is a whole other nightmare.

 

Thanks in Advance.

DX: GAD, Panic Disorder, OCD, Clinical Depression

 

Past Drugs : Lexapro 10-30mg, Ativan, Seroquel 2003 - 2011    Luvox 2011, Zyprexa 2011, xanax 2011

 

Effexor XR 75mg - 300mg Deplin 7.5mg - 15mg, Seroquel 25-100mg, Ativan 1mg PRN 2011 - 2018, 5-10mg Abilify September 2018

 

Current Drugs since Oct 1 2018  =  60 mg Cymbalta 25-50mg Seroquel, 1mg Ativan PRN

 

 

Link to comment
  • ChessieCat changed the title to Bribarian: Coming off Effexor advice ...
  • Moderator Emeritus

Hi Bribarian and welcome to SA,

 

We ask all new members to create their drug signature which will appear below every post you make.

 

Please include the following information.  Please be as accurate as possible about the dates and doses.  Please make it nice simple by following these instructions (NO diagnoses or symptoms please - thank you).  Please update it whenever you make a change:

  • details for last 2 years - dates, ALL drugs, doses
  • summary for older than 2 years - just years and drug/s

Account Settings – Create or Edit a signature

 

Once we have more details about your psychiatric drug history we will be better able to make suggestions.

 

This is your own Introductions topic where you can ask questions about your own situation and journal your progress.

 * * * * * *   PLEASE WATCH THIS VIDEO   * * * * * *

Antidepressant Withdrawal Syndrome and its Management

 

MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

Woohoo!!!  Finally off Pristiq   

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  Please DO NOT TAG me -thank you.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy